Neighborhoods in line graphs
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, p. 105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a17,
author = {\v{S}olt\'es, \v{L}.},
title = {Neighborhoods in line graphs},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {105},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1270503},
zbl = {0784.05048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a17/}
}
Šoltés, Ľ. Neighborhoods in line graphs. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, p. 105. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a17/